(Albuquerque, NM, USA)
I am 37 years old and had been experiencing worsening estrogen dominance symptoms each month, especially fatigue and migraines. I decided to try progesterone cream this month and, following the instructions on the tube, began on day 10. (After reading your site, I now think this was too early as I have always had a very regular 28 day cycle).
I began with only 20mg/day and experienced pretty intense side effects (migraine and severe anxiety), I upped the dose as you suggested and found what seemed to be a good balance at 120mg/day. I had found that applying 50mg about every 5 or 6 hours worked best to keep away the migraines that I would still feel coming on. This seemed to work very well. The migraines never developed and I felt better than I had in months.
But all of that changed yesterday. If all is still on track, my menstrual cycle should begin tomorrow and yesterday I got hit with a whopper of a migraine that the progesterone cream did not derail (I even ended up using 180mg). The migraine and related symptoms (nausea, etc.) are still with me today, though less severe.
I'm quite confused now and would love some advice. The migraine I got yesterday was worse than any I've had in years and I can't help wondering if the use of progesterone cream is worth it. Is this just my body adjusting to the cream and symptoms will get better? Should I continue next month?
Thank you so much for your help!